# SDR AALA202306027142

- Difficulty date: May 29, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 76,510 hours, 31,031 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: M10014
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 20,214 hours, 9,729 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT DOOR 2R WILL NOT STAY ARMED, CREEPS OUT OF ARMED POSITION. REMOVED AND REPLACED R2 DOOR SLIDE
